MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was requested but not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section h3:the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that, upon insertion of a preloaded multifocal intraocular lens (iol), model drt150, a scratch was observed.The lens was subsequently cut, removed, and replaced.Patient contact occurred.No additional information was provided.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24975133
Report Number3012236936-2026-000109
Device Sequence Number4992192
Product Code MFK
UDI-Device Identifier05050474811355
UDI-Public(01)05050474811355(17)271009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown